# SDR BAQA093684

- Difficulty date: March 9, 2004
- Submitted: March 29, 2004
- Operation: Air carrier
- Aircraft: N117UP
- Make and model: Bolkms BK117C1
- Aircraft serial: 7508
- Aircraft time: 3,276 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066011410101
- Part serial: 12507
- Condition: Failed
- Location: Cockpit
- Part time: 45 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXCHANGE.  UNIT GIVING WRONG ALTITUDE, BAD WIRES IN UNIT.  REPLACED WITH SERVICABLE UNIT.  03/15/2004
